Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246897
Full metadata record
DC FieldValueLanguage
dc.contributor.authorБобков, В. В.-
dc.date.accessioned2020-07-29T12:03:38Z-
dc.date.available2020-07-29T12:03:38Z-
dc.date.issued1995-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 2. – С. 41-45.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/246897-
dc.description.abstractProposed way is based on the monotonic approximations of the spectral function of the transition operator of the linear (with respect to dependent variable) approximation and admits regulation of the level of approximation on the «soft» and the «hard» sides of the spectrum of Jacobi’s matrixru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleОб одном способе построения методов численного решения жестких систем обыкновенных дифференциальных уравненийru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1995, №2 (май)

Files in This Item:
File Description SizeFormat 
41-45.pdf200,08 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.